# SDR DALA2023010900116

- Difficulty date: May 29, 2019
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 103,911 hours, 14,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK AND DURING ACCOMPLISHMENT OF EM 5724-01010-41A, A DISCREPANCY WAS NOTED IN THE LT WING SKIN.  ER/A 578451-14AD REVISED TO REV. A. ACCOMPLISH.
